MAUDE Adverse Event Report: 3M HEALTH CARE 3M TEGADERM DRESSING; 3M¿ TEGADERM¿

3M HEALTH CARE 3M TEGADERM DRESSING; 3M¿ TEGADERM¿
Model Number 9543HP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Blister (4537)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information: unknown.Lot number and expiration date is unknown.Device manufacture date unknown.Device has been discarded; complaint was received without a model number.3m¿ tegaderm¿ transparent film dressing frame style 9543hp is being used.3m¿ will continue to monitor.
 
Event or Problem Description
A male patient reported undergoing robotic hernia surgery on (b)(6) 2021.Three incisions were made on his abdomen and covered with a 3m¿ tegaderm¿ dressing.The patient removed the dressing 48 hours later and alleged skin redness and blisters in five areas.No medical interventions were required.Currently the patient's skin is healed and reports five areas of scar like symptoms.

Brand Name
3M TEGADERM DRESSING
Common Device Name
3M¿ TEGADERM¿
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11843331
Report Number2110898-2021-00033
Device Sequence Number11755331
Product Code NAD
UDI-Device Identifier00707387446406
UDI-Public00707387446406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number9543HP
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;